# SDR SWAA2016062153074

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 57,100 hours, 33,413 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 2211A
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIVERSION, DECLARED EMERGENCY AFTER TAKEOFF FLAPS STUCK AT POSITION 1.  RECYCLED HANDLE, NO EFFECT CIRCUIT BREAKERS NORMAL.  R & R RT FLAP POSITION TRANSMITTER IAW MM.
